Please use this identifier to cite or link to this item:
Title: Convergence Theorems on Generalized Strongly Successively Φ-pseudocontractive Mappings in the Intermediate Sense
Authors: Olaoluwa, H
Okeke, G.A
Keywords: Banach spaces
Strong convergence
Fixed point
Issue Date: 2013
Publisher: SCIENCEDOMAIN international
Citation: British Journal of Mathematics & Computer Science 3(3): 415-424
Abstract: We introduce a new class of nonlinear mappings, the class of generalized strongly successively Φ- pseudocontractive mappings in the intermediate sense and prove the convergence of Mann type iterative scheme to their fixed points. Our results improves and generalizes several other results in literature.
Appears in Collections:Staff Publications

Files in This Item:
File Description SizeFormat 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.